# SDR MLJ2015F00000

- Difficulty date: February 5, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N3284M
- Make and model: Cessna 310R
- Aircraft serial: 310R1892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS DISPATCHED TODAY TO PICK UP MECHANICS AND SPARE TIRE.  UPON ARRIVAL PILOT WENT TO RESTROOM AND WHEN HE RETURNED, MECHANICS WERE LOADING THE ACFT.  PILOT NOTED DAMAGE TO SKIN BELOW BAGGAGE DOOR BUT WAS UNSURE IF IT WAS NEW DUE TO DARKNESS AND PSA MECHANICS OFFERING NO INFORMATION, THIS AREA IS PRONE TO DENTS AND DINGS.  UPON ARRIVAL AT DESTINATION WHILE UNLOADING, PILOT NOTED PAINT CHIPS ON SPARE TIRE AND CARPET.  PSA MECHANICS THEN OFFERED THAT THEY HAD DROPPED THE TIRE AND IT HAD BOUNCED UP INTO THE SKIN OF THE AIRCRAFT BELOW THE BAGGAGE DOOR.  PILOT CONTACTED MAINTENANCE TO REPORT DAMAGE UPON RETURN TRIP.  DAMAGE APPEARS TO BE SKIN DAMAGE, HOWEVER DER SERVICES ARE BEING EMPLOYED DUE TO LOCATION OF SKIN DAMAGE.
